# SDR QXEA200701097

- Difficulty date: July 6, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 8,863 hours, 8,125 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 17180005
- Part serial: 2053
- Condition: Failed
- Location: Cockpit
- Part time: 8,864 hours, 8,126 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2286: ON CLIMB-OUT, NOTICED A POPPING SOUND COMING FROM THE CAPTAINS SIDE WINDOW.  AS CONTINUED TO PRESSURIZE IN THE CABIN, THE POPPING CONTINUED.  ALSO, NOTICED THE SAME IN DESCENT.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE REPLACED CAPTAIN'S SIDE WINDOW IAW Q400 AMM 56-10-06-000-801 AND TR 56-017 AND 56-10-06-400-801.  OPS AND LEAK CHECK GOOD.  NO POPPING SOUND NOTED.  AIRCRAFT RETURNED TO SERVICE.
